Crestor and Muscle Pain

Crestor and Muscle Pain: Summary

For people taking Crestor, muscle pain and aches are a common problem, especially when first starting the drug or when the dosage is increased. Unfortunately, it is not possible for your healthcare provider to know whether you will develop this side effect if you have never taken Crestor. Therefore, if muscle pain becomes a problem while you are taking Crestor, talk with your healthcare provider. He or she may be able to give you other suggestions for dealing with muscle pain. If the muscle pain continues, he or she may recommend adjusting your dose of Crestor or switching to another cholesterol medication.

 

Also, if you experience muscle aches, weakness, pain, or tenderness with a fever or feeling sick, it can mean there is a serious problem. Call your healthcare provider immediately if you notice these symptoms.

 

4 Reasons BPH Affects Your Libido

Crestor Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.